# SDR COMA9710435

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12020235003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT OF A BROKEN CARGO DOOR LIFTING MECHANISM TORSION BAR, THE TORSION BAR SUPPORT BRACKET BETWEEN FUSELAGE FRAMES 38 AND 39, WAS FOUND TO BE CRACKED.  THE BRACKET WAS REPLACED PER AERODESIGN REPORT NR 1397-1, REV IR 2-15-95, AND EMBRAER FAX NR TPE-053/95.
